# SDR SWAA2014110333643

- Difficulty date: October 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6943554
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN STRINGER 2 & 3.  REPAIRED CHORD IAW EA.
